# SDR SWAA2013102921648

- Difficulty date: September 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9958238
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1037, BETWEEN LONGERON 17R TO LONGERON 16R.  REPAIRED FORMER IAW SRM.
